Can hydrocodone syrup causes red,itchy rash on the back?
I ve got a red, itchy, numb rash on the upper, right part of my back which has been there for the past few days...yesterday I noticed it on my right side slight back and below my arm pit. I have been taking some hydrocodone syrup for cough so I m assuming that may be it... can I put anything on it to treat it or will it go away with discontinuation of the syrup?
Yes, the skin rash associated with this type of reaction looks similar to a morbilliform eruption. It is usually red, flat, and itchy, and it may cover large areas of skin. There is often swelling in the face, hands, and lymph nodes. Many people also have a fever.
Hope I have answered your query. Let me know if I can assist you further.
Dr AJEET SINGH, General & Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]